MathSciNet Relay Station
MathSciNet bibliographic data
MR2537626 35K57 (35R11)
Gafiychuk, V.; Datsko, B.; Meleshko, V.; Blackmore, D. Analysis of the solutions of coupled nonlinear fractional reaction-diffusion equations. Chaos Solitons Fractals 41 (2009), no. 3, 1095–1104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement